# SDR REXA2012052600782

- Difficulty date: May 26, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N8659B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7659
- Aircraft time: 22,513 hours, 19,926 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS MAIN CABIN DOOR LATCH STICKS WHEN TRYING TO OPEN.  CLEANED AND LUBRICATED MAIN CABIN DOOR LATCH MECHANISM, REF AMM 52-10-01.  OPERATION IS NORMAL WITH NO DEFECTS.
